Latency-probability curves for sequential decision models: A comment on Weatherburn

Pike A.R. and Dalgleish L. (1982) Latency-probability curves for sequential decision models: A comment on Weatherburn. Psychological Bulletin, 91 2: 384-388. doi:10.1037/0033-2909.91.2.384


Author Pike A.R.
Dalgleish L.
Title Latency-probability curves for sequential decision models: A comment on Weatherburn
Journal name Psychological Bulletin   Check publisher's open access policy
ISSN 0033-2909
Publication date 1982
Sub-type Article (original research)
DOI 10.1037/0033-2909.91.2.384
Volume 91
Issue 2
Start page 384
End page 388
Total pages 5
Subject 3200 Psychology
1207 History and Philosophy of Science
Keyword sensory discrimination response latency & probability curves, sequential decision process models, comments on mathematical argument by D. Weatherburn
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 05:40:36 EST by System User